


default search action
BibTeX record journals/jscic/FengLHL12
@article{DBLP:journals/jscic/FengLHL12, author = {Xinlong Feng and Rongfei Li and Yinnian He and Demin Liu}, title = {P 1-Nonconforming Quadrilateral Finite Volume Methods for the Semilinear Elliptic Equations}, journal = {J. Sci. Comput.}, volume = {52}, number = {3}, pages = {519--545}, year = {2012}, url = {https://doi.org/10.1007/s10915-011-9557-4}, doi = {10.1007/S10915-011-9557-4}, timestamp = {Sat, 02 Sep 2023 13:09:55 +0200}, biburl = {https://dblp.org/rec/journals/jscic/FengLHL12.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.